Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/72744
Title: A new algorithm for complex stochastic Boolean systems
Authors: Gonźalez, Luis 
UNESCO Clasification: 110202 Algebra de Boole
Issue Date: 2006
Journal: Lecture Notes in Computer Science 
Conference: ICCSA 2006: International Conference on Computational Science and Its Applications 
Abstract: Many different complex systems depend on a large number n of mutually independent random Boolean variables. For these systems. each one of the 2(n) possible situations is described by its corresponding binary n-tuple, (u(1), . . ., u(n)), of 0s and 1s, and it has its own occurrence probability Pr {(u(1), . . ., u(n))}. In this context, this paper provides a simple algorithm for rapidly generating all the binary n-tuples of 0s and 1s whose occurrence probabilities are always greater than or equal to (less than or equal to) the occurrence probability Pr {(u(1), . . ., u(n))} of an arbitrary fixed binary n-tuple (u(1), . . ., u(n)) is an element of {0, 1}(n). The results can be applied to many stochastic Boolean phenomena related to any scientific, technical or social area. All required previous results are described in detail, so that the presentation is self-contained.
URI: http://hdl.handle.net/10553/72744
ISBN: 978-3-540-34070-6
ISSN: 0302-9743
DOI: 10.1007/11751540_67
Source: Computational Science And Its Applications - Iccsa 2006, Pt 1 [ISSN 0302-9743], v. 3980, p. 633-643, (2006)
Appears in Collections:Artículos
Show full item record

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.